# SDR HEEA0012194

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061661101
- Condition: Leakage
- Location: Top Side
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ACCEPTANCE CHECK ON FUEL CELL, FOUND LEAKAGE ON TOP SIDE OF CELL.
